# SDR QXEA200602535

- Difficulty date: September 8, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC  -LEFT NACELLE, INBOARD SIDE, HYDRAULIC RETURN MANIFOLD MOUNTING PLATFORM CENTER SUPPORT ANGLE IS CRACKED.  REPAIRED IAW EA 2-54-297 AND SRM 51-40-11.
